Asked by: Hamido Mendiboureasked in category: General Last Updated: 3rd February, 2020
Can too much thyroid medication cause high blood sugar?
Considering this, can levothyroxine cause blood sugar to rise?
If you have high blood sugar (diabetes), Synthroid (levothyroxine tablets) may sometimes raise blood sugar. Talk with your doctor about how to keep your blood sugar under control. Talk with the doctor. This medicine may cause weak bones (osteoporosis) with doses that are too high.
Similarly, what are the side effects of too much thyroid medication? Signs and Symptoms of Overmedication
- Elevated pulse and blood pressure.
- Anxiety, nervous energy, tremors.
- Feeling irritable, overemotional, erratic, or depressed.
- Difficulty concentrating.
- Difficulty sleeping.
- Feeling overheated, even when others are cold.
Likewise, people ask, can thyroid medication affect blood sugar?
It is likely that glucose levels will stabilize during hypothyroidism treatment. But when thyroid function is normalized, this may lead to higher blood glucose levels and adverse effects on glycemic control.
Can too much thyroid medication cause high blood pressure?
When the thyroid gland doesn't produce enough thyroid hormone (hypothyroidism) or produces too much thyroid hormone (hyperthyroidism), high blood pressure can result. Hyperparathyroidism.